Grants and Publications

Grants

  • NSF-FURST: Faculty and Undergraduate Research Student Teams (DMS #1620268, $64,940.00), 2017-2018
  • PUMP: Preparing Undergraduates through Mentoring to PhDs ($11,000.00), 2016-2017
  • NSF REU Site renewal grant (DMS #1460151, $219,996.00), 2015-2018
  • FURST - NSF supplement ($39,000.00), 2014
  • NSF New REU Site grant (DMS #1156273, $198,350.00), 2012-2013
  • NSF-CURM mini grant ($19,850.00+$2,900.00 in matching funds), 2010-2011

Publications and works in preparation

 

  • D. Cardon, T. Forgács, A. Piotrowski, E. Sorensen and J. White, On sector decreasing operators, in preparation.
  • T. Forgács, A. Piotrowski and K. Tran, The zeros of polynomials with a transcendental generating function, in preparation.
  • M. Chasse, T. Forgács and A. Piotrowski, A characterization of polynomially interpolated Legendre multiplier sequences, Comput. Methods Funct. Theory. DOI 10.1007/s40315-017-0221-3 pdf
  • L. Buck, K. Emmrich and T. Forgács, Sufficient conditions for a linear operator on R[x] to be monotone, forthcoming in Houston J. Math. ArXiv
  • T. Forgács and K. Tran, Zeros of polynomials generated by rational function with a hyperbolic-type denominator, Constr. Approx46 (3), (2017), pp. 617-643. DOI 10.1007/s00365-017-9378-2 pdf
  • T. Forgács and K. Tran, Polynomials with rational generating functions and real zeros, J. Math. Anal. Appl.443 (2) (2016), pp. 631-651. DOI 10.1016/j.jmaa.2016.05.041
  • G. Csordas, and T. Forgács, Multiplier sequences, classes of generalized Bessel functions and open problems, J. Math. Anal. Appl.433 (2016), pp. 1369-1389. DOI: 10.1016/j.jmaa.2015.08.047
  • T. Forgács and A. Piotrowski, Hermite multiplier sequences and their associated operators, Constr. Approx.42 (3) (2015), pp. 459-479. DOI 10.1007/s00365-015-9277-3
  • T. Forgács, 2015. FURST - A Symbiotic Approach to Research at Primarily Undergraduate Institutions. In: Peterson, M. A., and Rubinstein, Y. A., ed. Directions for Mathematics Research Experience for Undergraduates. World Scientific. pp. 17-31.
  • T. Forgács, J. Haley, R. Menke, and C. Simon, The non-existence of cubic Legendre multiplier sequences, Involve, a Journal of Mathematics,7-6 (2014), 773-786. DOI 10.2140/involve.2014.7.773
  • T. Forgács and A. Piotrowski, Multiplier sequences for generalized Laguerre bases, Rocky Mountain J. of Math. 43 (2013) (4), 1141-1159.
  • K. Blakeman, E. Davis, T. Forgács, and K. Urabe, On Legendre Multiplier Sequences, Missouri J. Math. Sci. 24 (2012) (1), 7-23.
  • T. Forgács, J. Tipton, B. Wright, Multiplier Sequences for Simple Sets of Polynomials, Acta Math. Hungar.,137 (2012) (4), 282-295. DOI: 10.1007/s10474-012-0222-7
  • T. Forgács, O. Vega, Analysis and Algebra, Cognella Publishing, First edition, 2012. ISBN: 978-1-60927-756-7
  • A. Cseh, and T. Forgács, The effects of Mental Health Parity Legislation on Mental Health Related Hospitalizations, The Journal of Economics, XXXV (2009), (1), 1-20.
  • T. Forgács, D. Varolin, Sufficient Conditions for Interpolation and Sampling Hypersurfaces in the Bergman Ball, Int. J. of Math, 18 (2007), (5), 559-584.